Open Access
2011 Optimization and Flow Invariance via First and Second Order Tangent Cones
E. Constantin, N. H. Pavel
Afr. Diaspora J. Math. (N.S.) 12(2): 134-148 (2011).


This is a survey paper on optimization problems via the technique of first and second order tangent cones to a nonempty subset of a Banach space X. Such a technique is also used in the study of the flow invariance of a closed set with respect to a second order differential equation (motion on a given orbit in a force field). Many of the known results in these areas are included here.


Download Citation

E. Constantin. N. H. Pavel. "Optimization and Flow Invariance via First and Second Order Tangent Cones." Afr. Diaspora J. Math. (N.S.) 12 (2) 134 - 148, 2011.


Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1243.49030
MathSciNet: MR2847310

Primary: 49K27
Secondary: 90C30 , 90C48

Keywords: Flight Mechanics , flow invariant sets with respect to a differential equation , Fréchet derivatives , set constrained optimization , tangent cones

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.12 • No. 2 • 2011
Back to Top